# SDR AALA990909

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Piston
- Part number: 5963254501
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1203 - AFTER TAKEOFF DFW, LANDING GEAR WOULD NOT RETRACT, FLAPS ORAL WARNING, AUTO SPOILER DO NOT USE LIGHT ILLUMINATED, PRESSURIZATION MALFUNCTION.  GROUND SHIFT MECHANISM APPEARED NOT TO OPERATE NORMALLY.  RETURNED AND LANDED DFW WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR PISTON AND CYLINDER ASSEMBLY.  LUBED NOSE LANDING GEAR, SERVICED NOSE LANDING GEAR STRUT, PERFORMED NOSE LANDING GEAR SWING.  CYCLED SEVERAL TIMES.  NOSE LANDING GEAR OPERATIONS CHECK AND LEAK CHECKS NORMAL.  TAXIED AIRCRAFT FOR GROUND CHECK.  AIRCRAFT TAXIED NORMAL.  NOSE LANDING GEAR STEERING OPERATIONS CHECKS NORMAL, RUDDER STEERING OPERATIONS CHECK NORMAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
